RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 9, Pages 10–16 (Mi ivm359)  

Asymptotics for central moments of modifications of operators similar to Bernstein polynomials

T. V. Ershova

Chelyabinsk State Pedagogical University

Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:9, 8–14

Bibliographic databases:
UDC: 517.51
Received: 10.05.2001
Revised: 07.04.2003

Citation: T. V. Ershova, “Asymptotics for central moments of modifications of operators similar to Bernstein polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 9, 10–16; Russian Math. (Iz. VUZ), 47:9 (2003), 8–14

Citation in format AMSBIB
\Bibitem{Ers03}
\by T.~V.~Ershova
\paper Asymptotics for central moments of modifications of operators similar to Bernstein polynomials
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 9
\pages 10--16
\mathnet{http://mi.mathnet.ru/ivm359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042898}
\zmath{https://zbmath.org/?q=an:1074.41030}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 9
\pages 8--14


Linking options:
  • http://mi.mathnet.ru/eng/ivm359
  • http://mi.mathnet.ru/eng/ivm/y2003/i9/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:98
    Full text:32
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020